Facebook Pixel

Have you heard of the homeopathic drug Livial?

By Expert HERWriter April 25, 2008 - 4:45pm
Rate This

My friend Debbie, emailed me today and asked the above question. Has anyone heard about this alternative treatment? If so, does it work?
I'll do my own research and let everyone know what I find out.

Be well,


Add a Comment45 Comments

EmpowHER Guest

I'm writing to ask a question or 2 to those of you who have taken Livial for a while (years perhaps) and then went off it for whatever reason (like myself regrettably!) and then started up again. I wonder if your doctor did any test to check that it would be ok after stopping it to restart again? I'm thinking of taking Livial again because since I stopped about 3 months ago I've had very bad joint pain that I've read about in this post... I had a doctor a while back say that once I stopped taking it I couldn't start again. Has anyone had that sort of advise?? And perhaps stopping for 2 - 3 months isn't that long??? Any advice is welcome!~

June 25, 2014 - 7:23am
EmpowHER Guest
Anonymous (reply to Anonymous)

i have been using Livial for 9 years and apart from weight gain i did not have much problem. Now i am thinking of stopping it for good as my weight has increased by 60 pounds. 3 years ago i had started weaning mysef off to bring about menopause and was completely off it for 2 months when my doctor advised me to restart it and use it till i was in my late 50s. i am aproaching 50 now and absolutely hate my recent 'obese' status.

June 19, 2015 - 3:11am
EmpowHER Guest
Anonymous (reply to Anonymous)

2 - 3 months doesn't seem like a long enough time to have stopped using it for there to be a problem, but best to ask your doctor to be sure!

June 25, 2014 - 7:44am
EmpowHER Guest

I am a 36 year old and had a full hysterectomy 17 months ago, up until 3mths ago I had been taking livial, I still experienced hot flushes, night sweats whilst taking it but the worst for me was the feeling of not wanting to function in life, I had no motivation, I gained 20kg and craved chocolate and sugar life an addict, I felt down all the time. Since going off livial I am back motivated, happy, losing weight, not craving sugar at all!! so far no hot flushes or night sweats but am having a lot of trouble with virginal dryness and cystitis. I am finding it very hard to find help for someone my age going through menopause.

July 18, 2012 - 12:58am
EmpowHER Guest
Anonymous (reply to Anonymous)

college term papers

June 15, 2013 - 4:43am
EmpowHER Guest
Anonymous (reply to Anonymous)

It's not the tools that you have faith in - tools are just tools. They work, or they don't work. It's people you have faith in or not. Yeah, sure, I'm still optimistic I mean, I get pessimistic sometimes but not for long.
college term papers for sale

June 15, 2013 - 4:44am
(reply to Anonymous)

Hi I have been on livial too and have just come off, I had gained weight and craved sugar and had the shakes if I didn't eat every 3 hours. There is a product called vagifem that you insert into the vagina which helps control the dryness, I could not even have a smear test without pain so hopefully this helps.

November 25, 2012 - 2:47am

Hi, I 've just joined the discussion as I was looking up feedback on Livial. Hv been on Livial for the last 2 years and also statin for very high cholesterol for about the same time. It's been 1 year since I've been having bad joint pains which have affected my gym workouts. Have spoken to the doc and gotten my statins changed to Lipitor from Lipex but the pain continues. It's so frustrating! Am now wondering if I'm one of those unlucky ones which get joint pains from Livial?? However I am hesitant to stop cos' life was hell before I started on HRT. Hot flushes, insomnia, anxiety attacks, mood swings - you name it, my family can tell you about them! Is there anyone who has joint pains from Livial I can talk to? Thx, ladies!

May 22, 2012 - 2:07pm
EmpowHER Guest

I have just finished my 4th week of Livial and I feel as though I am getting my life back. At the age of 42 I couldn't just sit at home being tired and dealing with extreme hot flushes. I have a demanding job which entails long distance car travel several times a week. I was in great danger of wrapping myself around a tree. Within 2 weeks I began to feel better, in 3 sex improved dramatically. Now, I am getting my "mojo" back and actually feel like initiating sex for the first time in ages. I would welcome further studies in looking at cancer, heart disease and stroke in younger women using Livial.

December 2, 2011 - 5:47pm

This is not homeopathic or naturopathic, it is a manufactured synthetic drug? No, did a search, it is a synthetic.

NO HRT for me.

I am not willing to choose between an organ. Rather I like the use of herbals and true homeopathic.

By the way homeopathic medicines are made from plants. Homeopathy is like treats like, and has no contraindications or side effects. The safest products in the world.

Thank you for this.

October 19, 2011 - 10:02am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Get Email Updates

Menopause Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!